• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
Kindy

Wellbutrin Didn't Work For Me

2 posts in this topic

Posted · Report post  

Hi everyone,

This is my first post, so please bear with me.

I tried wellbutrin for about 6 months and literally felt nothing. My psychiatrist finally decided I had more anxiety than depression and switched me to Risperdal (2 mg) and Klonopin (.5 mg). I also have Restoril for sleep (15 mg), but try not to take them except on weekends. I have found, though, this combination has made it so hard for me to wake up in the mornings. I have a history of suicide attempts :hearts: Hopefully never again....so they're careful in what they give me, but was wondering if anyone else is on this combo?

Sorry if this is in the wrong place.

Kindy

Share this post


Link to post
Share on other sites

Posted · Report post  

Kindy, welcome to the DF!

I'm sorry to hear about your med troubles. I take Wellbutrin plus Paxil and Xanax for sleep.

In my situation, I need to take my Xanax early enough in the evening so I can be, at least, half way awake in the morning. I try to get up early enough to eat a good breakfast, shower and let the sleepy-time cobwebs dissolve from my brain.

I'm sure you'll keep your doctors aware of how you are feeling. In your unique circumstance let them be your guides. I hope you continue to take good care of yourself and keep your mood up, hon. :hearts:

Keep posting here on the DF and let us know how you're doing!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0